# SDR FDEA202505060719

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66247
- Aircraft time: 5,757 hours, 2,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876112
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242UFF DAMAGED EVALUATED DAMAGE ON FLOOR PANEL 242UFF MPN: 145T5876-112 AND FOUND 6" X 1" DAMAGED   AREA, REPAIRED FLOOR PANEL 242UFF IN REF TO B767 SRM 53-00-50-2R 4.B. ACCOMPLISHED   POST REPAIR TAP TEST IN REF TO B767 SRM 51-10-06-0G SEE JPF FOR ALL WORK   ACCOMPLISHED.THIS IS A MAJOR REPAIR.
